Do not use - if you have ever had an allergic reaction to any other pain relievers/fever reducers.
Reyes Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea or vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness.
Allergy Alert: Aspirin may cause a sever allergic reaction which may include : facial swelling - asthma (wheezing) - shock - hives
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chances are higher if you are- 60 years of age or older - have had stomach ulcer bleeding problems - take a blood thinner (anticoagulant) or steroid drug - take other drugs containing prescription or non prescription NSAIDs (aspirin, ibuprofen, naproxen, others) - have 3 or more alcoholic drinks everyday while using this product - take more or for a longer time than directed